0
RESEARCH PAPERS

On a Restricted Class of Coupled Hill’s Equations and Some Applications

[+] Author and Article Information
C. S. Hsu

Department of Mechanical Engineering, University of California, Berkeley, Calif.

J. Appl. Mech 28(4), 551-556 (Dec 01, 1961) (6 pages) doi:10.1115/1.3641781 History: Received November 16, 1960; Online September 16, 2011

Abstract

A class of systems of coupled Hill’s equations is studied. It is shown that for systems of equations in this class, completely decoupled Hill’s equations may be obtained and the stability of the solutions may be studied in a very much simpler manner. Several physically significant problems are treated to demonstrate the nature of the method.

Copyright © 1961 by ASME
Topics: Equations , Stability
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In